|getting weight and energy back
May 9, 2011
I stopped in januari with my hiv/hep.B medication in march my markers were ok, i have hiv since late 80's and hep.B carrier since late 70's i did truvada with reyataz and norvir, i feel better and think i can manage with only truvada for Hep.B and vitamins, cause my rash is gone, i am eating again without throwing up and diaree, lifequality is more important than gaining extra years with rash,diaree,throwingup(empty stomach) my housedoctor uncerstands me, my internist says i am crazy but the markers are ok cd4 752 was never that high and viralload hiv undetectable
Response from Mr. Vergel
I would get on Isentress plus Truvada if I was you. No rash with Isentress. And even though you may have undetectable viral load now, it does not mean that it will be sustained since you are only taking two medications, and most probably already have resistance to emtriva in the truvada, Do not take chances!!
Panic attack Sustanon/Anadrol/Atripla?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.